The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
DISSIPATIVE SCHEMES WITH PROPERTY OF INHERITING HOMOCLINIC ORBITS FOR 2N-DIMENSIONAL HAMILTONIAN SYSTEMS
Author(s): 
Pages: 197-212
Year: Issue:  2
Journal: NUMERICAL MATHEMATICS A JOURNAL OF CHINESE UNIVERSITIES ENGLISH SERIES

Keyword:  Hamiltonian systemhomoclinic orbitdissipative schemecontinuation method;
Abstract: In this paper we develop a kind of dissipative discrete scheme for the computation ofhomoclinic orbits near TB-point in Hamiltonian systems. It is proved by using continuationmethod that when the dissipative term and its coefficient are suitably chosen, this scheme possessesdiscrete homoclinic orbits, which approximate the continuous homoclinic orbits with second orderaccuracy w. r. to time-step size.
Related Articles
loading...